Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 163092, 5 pages
http://dx.doi.org/10.1155/2015/163092
Research Article

Counting Quadratic Nonresidues in Shifted Subsets of the Set of Quadratic Nonresidues for Primes

Departamento de Matemáticas, Universidad Autónoma Metropolitana-Iztapalapa, Avenida San Rafael Atlixco No. 186, Col. Vicentina, Iztapalapa, C.P. 09340 Ciudad de México, DF, Mexico

Received 23 February 2015; Accepted 7 April 2015

Academic Editor: Shyam L. Kalla

Copyright © 2015 Rocío Meza-Moreno and Mario Pineda-Ruelas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be a prime number and the finite field with elements. For , will denote the set of quadratic nonresidues less than or equal to . In this work we calculate the number of quadratic nonresidues in the shifted set .